# SDR SWAA2022020937168

- Difficulty date: March 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 19,915 hours, 8,590 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT; RH Z-ANGLE HAS CORROSION AT STA 500E+6.5 / FWD PIT RH Z ANGLE HAS CORROSION AT STA 500E + 6.5 - 500A BLENDED CORROSION AND FOUND ORIGINAL THICKNESS TO BE .040' REMAINING THICKNESS .032' REMOVED .008' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED WITH NEW 'Z' ANGLE IAW SRM 53-00-53-2R-5 REPAIR 5.
